Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2020 | Conference Paper | IST-REx-ID: 7989 | OA
Patakova Z. Bounding radon number via Betti numbers. In: 36th International Symposium on Computational Geometry. Vol 164. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2020. doi:10.4230/LIPIcs.SoCG.2020.61
View | Files available | DOI | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Masárová Z. Reconfiguration Problems. IST Austria; 2020. doi:10.15479/AT:ISTA:7944
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7960 | OA
Kalai G, Patakova Z. Intersection patterns of planar sets. Discrete and Computational Geometry. 2020;64:304-323. doi:10.1007/s00454-020-00205-z
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7230 | OA
Arroyo Guevara AM, Derka M, Parada I. Extending simple drawings. In: Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Vol 11904. Springer Nature; 2019:230-243. doi:10.1007/978-3-030-35802-0_18
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7401 | OA
Fulek R, Kyncl J. Z_2-Genus of graphs and minimum rank of partial symmetric matrices. In: 35th International Symposium on Computational Geometry (SoCG 2019). Vol 129. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2019. doi:10.4230/LIPICS.SOCG.2019.39
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5790 | OA
Chaplick S, Fulek R, Klavík P. Extending partial representations of circle graphs. Journal of Graph Theory. 2019;91(4):365-394. doi:10.1002/jgt.22436
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857 | OA
Fulek R, Pach J. Thrackles: An improved upper bound. Discrete Applied Mathematics. 2019;259(4):266-231. doi:10.1016/j.dam.2018.12.025
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986 | OA
Lubiw A, Masárová Z, Wagner U. A proof of the orbit conjecture for flipping edge-labelled triangulations. Discrete & Computational Geometry. 2019;61(4):880-898. doi:10.1007/s00454-018-0035-8
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638 | OA
Silva A, Arroyo Guevara AM, Richter B, Lee O. Graphs with at most one crossing. Discrete Mathematics. 2019;342(11):3201-3207. doi:10.1016/j.disc.2019.06.031
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6647 | OA
Fulek R, Gärtner B, Kupavskii A, Valtr P, Wagner U. The crossing Tverberg theorem. In: 35th International Symposium on Computational Geometry. Vol 129. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2019:38:1-38:13. doi:10.4230/LIPICS.SOCG.2019.38
View | Files available | DOI | arXiv
 

Search

Display / Sort

Citation Style: AMA

Export / Embed